carozza menita
carozza menita
Verified email at unisannio.it
TitleCited byYear
Partial regularity of minimizers of quasiconvex integrals with subquadratic growth
M Carozza, N Fusco, G Mingione
Annali di Matematica Pura ed Applicata 175 (1), 141-164, 1998
1031998
The distance to L(infty) in some function spaces and applications
M Carozza, C Sbordone
Differential and Integral Equations 10 (4), 599-607, 1997
481997
Higher differentiability of minimizers of convex variational integrals
M Carozza, J Kristensen, A Passarelli di Napoli
Annales de l'IHP Analyse non linéaire 28 (3), 395-411, 2011
452011
Composition of maximal operators
M Carozza, AP Di Napoli
Publicacions Matemàtiques, 397-409, 1996
411996
Towards an incremental SVM for regression
M Carozza, S Rampone
Proceedings of the IEEE-INNS-ENNS International Joint Conference on Neural …, 2000
302000
Regularity of minimizers of autonomous convex variational integrals
M Carozza, J Kristensen, AP di Napoli
arXiv preprint arXiv:1310.4435, 2013
242013
A regularity theorem for minimisers of quasiconvex integrals: the case 1 <p<2*
M Carozza, AP Di Napoli
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 126 (6 …, 1996
191996
Nonlinear equations with growth coefficients in BMO
M Carozza, G Moscariello, AP dI NaPolI
Houston J. Math 28 (4), 917-929, 2002
152002
Function approximation from noisy data by an incremental RBF network
M Carozza, S Rampone
Pattern Recognition 32 (12), 2081-2083, 1999
151999
Partial regularity of local minimizers of quasiconvex integrals with sub-quadratic growth
M Carozza, AP di Napoli
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (6 …, 2003
102003
Regularity for p-harmonic equations with right-hand side in Orlicz–Zygmund classes
M Carozza, G Moscariello, AP di Napoli
Journal of Differential Equations 242 (2), 248-268, 2007
92007
G. Alberti: Distributional Jacobian and singularities of Sobolev maps Ricerche Mat. Vol. 54, N. 2, p. 375-394, 2005
G Alberti, S Baldo, G Orlandi, M Csörnyei, A Pelczynski, D Preiss, ...
Ricerche Mat 54 (2), 375-394, 2005
92005
ON THE VALIDITY OF THE EULER-LAGRANGE SYSTEM.
M Carozza, J Kristensen, AP di Napoli
Communications on Pure & Applied Analysis 14 (1), 2015
72015
Vector valued minimizers of anisotropic functionals: fractional differentiability and estimate for the singular set
M Carozza, F Leonetti, AP di Napoli
manuscripta mathematica 128 (1), 51-68, 2009
72009
Partial regularity for anisotropic functionals of higher order
M Carozza, AP Di Napoli
ESAIM: Control, Optimisation and Calculus of Variations 13 (4), 692-706, 2007
72007
An incremental multivariate regression method for function approximation from noisy data
M Carozza, S Rampone
Pattern Recognition 34 (3), 695-702, 2001
72001
Partial regularity of minimizers of quasiconvex integrals with subquadratic growth: the general case
M Carozza, G Mingione
Annales Polonici Mathematici 77, 219-243, 2001
72001
On very weak solutions of a class of non-linear elliptic systems
M Carozza, A Passarelli
Commentationes Mathematicae Universitatis Carolinae 41 (3), 493-508, 2000
72000
Regularity results via duality for minimizers of degenerate functionals
M Carozza, G Moscariello, A Passarelli di Napoli
Asymptotic Analysis 44 (3, 4), 221-235, 2005
62005
Isoperimetric inequality for div-curl fields
M Carozza, AP di Napoli
Journal of Inequalities and Applications 2002 (3), 458673, 2002
62002
The system can't perform the operation now. Try again later.
Articles 1–20